首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:The Complexity of Robot Games on the Integer Line (extended abstract)
  • 本地全文:下载
  • 作者:Arjun Arul ; Julien Reichert
  • 期刊名称:Electronic Proceedings in Theoretical Computer Science
  • 电子版ISSN:2075-2180
  • 出版年度:2013
  • 卷号:117
  • 页码:132-146
  • DOI:10.4204/EPTCS.117.9
  • 出版社:Open Publishing Association
  • 摘要:In robot games on Z, two players add integers to a counter. Each player has a finite set from which he picks the integer to add, and the objective of the first player is to let the counter reach 0. We present an exponential-time algorithm for deciding the winner of a robot game given the initial counter value, and prove a matching lower bound.
国家哲学社会科学文献中心版权所有